Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 22, 2024, 3:56 PM EDT for 5 counties in New York. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2024, 3:56 PM EDT (19:56 UTC)
- Expired
- May 22, 2024, 5:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Monroe County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 93 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:02 PM EDT | TSTM WND DMG | 4 N Geneva, NY | Tree down on Welch Road. |
| May 22, 4:06 PM EDT | TSTM WND DMG | 3 N Phelps, NY | Tree down onto a porch on Marbletown Road. |
| May 22, 4:11 PM EDT | TSTM WND DMG | 3 Nne Phelps, NY | Tree down on Cedar Swamp Road blocking both lanes. |
| May 22, 4:47 PM EDT | TSTM WND DMG | 4 Se Hannibal, NY | Trees and wires down on Gifford Rd near County Route 7. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:00 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678
WUUS51 KBUF 221956
SVRBUF
NYC011-055-069-075-117-222100-
/O.NEW.KBUF.SV.W.0005.240522T1956Z-240522T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
356 PM EDT Wed May 22 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Wayne County in western New York...
Cayuga County in central New York...
Southwestern Oswego County in central New York...
East central Monroe County in western New York...
Northeastern Ontario County in western New York...
* Until 500 PM EDT.
* At 356 PM EDT, a severe thunderstorm was located over Lyons, or 11
miles northwest of Waterloo, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Oswego, Geneva, Fulton, Webster, Fair Haven Beach State Park,
Ontario, Newark, Williamson, Marion, and Lyons.
This includes the following highways...
Interstate 90 between exits 40 and 42.
Interstate 81 near exit 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4324 7615 4327 7621 4320 7622 4324 7626
4324 7627 4323 7626 4320 7627 4323 7631
4323 7648 4303 7651 4301 7696 4276 7698
4276 7702 4327 7750 4333 7725 4331 7697
4335 7681 4348 7660 4351 7646 4329 7607
TIME...MOT...LOC 1956Z 238DEG 41KT 4305 7699
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EAJ3 follow-up statements
448
WWUS51 KBUF 222018
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
418 PM EDT Wed May 22 2024
NYC055-069-222027-
/O.CAN.KBUF.SV.W.0005.000000T0000Z-240522T2100Z/
Monroe NY-Ontario NY-
418 PM EDT Wed May 22 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE AND
NORTHEASTERN ONTARIO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and western New York.
&&
LAT...LON 4324 7615 4327 7621 4320 7622 4324 7626
4324 7627 4320 7627 4323 7631 4323 7648
4303 7651 4301 7695 4302 7697 4329 7708
4335 7681 4339 7673 4348 7659 4351 7646
4329 7607
TIME...MOT...LOC 2017Z 238DEG 13KT 4312 7679
$$
NYC011-075-117-222100-
/O.CON.KBUF.SV.W.0005.000000T0000Z-240522T2100Z/
Wayne NY-Cayuga NY-Oswego NY-
418 PM EDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN WAYNE...CAYUGA AND SOUTHWESTERN OSWEGO COUNTIES...
At 417 PM EDT, a cluster of severe thunderstorms was located near
Clyde, or 14 miles north of Seneca Falls, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Lyons, Clyde, Central
Square, Sodus, Weedsport, Cato, and Chimney Bluffs State Park.
This includes the following highways...
Interstate 90 near exit 40.
Interstate 81 near exit 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4324 7615 4327 7621 4320 7622 4324 7626
4324 7627 4320 7627 4323 7631 4323 7648
4303 7651 4301 7695 4302 7697 4329 7708
4335 7681 4339 7673 4348 7659 4351 7646
4329 7607
TIME...MOT...LOC 2017Z 238DEG 13KT 4312 7679
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP135
WWUS51 KBUF 222042
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
442 PM EDT Wed May 22 2024
NYC117-222051-
/O.CAN.KBUF.SV.W.0005.000000T0000Z-240522T2100Z/
Wayne NY-
442 PM EDT Wed May 22 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
&&
LAT...LON 4324 7615 4327 7620 4327 7621 4320 7622
4324 7626 4324 7627 4320 7627 4323 7631
4323 7648 4303 7651 4303 7665 4336 7668
4348 7659 4351 7646 4329 7607
TIME...MOT...LOC 2041Z 224DEG 20KT 4327 7654
$$
NYC011-075-222100-
/O.CON.KBUF.SV.W.0005.000000T0000Z-240522T2100Z/
Cayuga NY-Oswego NY-
442 PM EDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CAYUGA AND SOUTHWESTERN OSWEGO COUNTIES...
At 441 PM EDT, a severe thunderstorm was located near Lysander, or 7
miles southwest of Fulton, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Central Square,
Weedsport, Cato, Battle Island State Park, Scriba, Volney, and
Palermo.
This includes the following highways...
Interstate 90 near exit 40.
Interstate 81 near exit 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4324 7615 4327 7620 4327 7621 4320 7622
4324 7626 4324 7627 4320 7627 4323 7631
4323 7648 4303 7651 4303 7665 4336 7668
4348 7659 4351 7646 4329 7607
TIME...MOT...LOC 2041Z 224DEG 20KT 4327 7654
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP249
WWUS51 KBUF 222059
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
459 PM EDT Wed May 22 2024
NYC011-075-222108-
/O.EXP.KBUF.SV.W.0005.000000T0000Z-240522T2100Z/
Cayuga NY-Oswego NY-
459 PM EDT Wed May 22 2024
...THE SEVERE THUNDERSTORM WARNING FOR CAYUGA AND SOUTHWESTERN OSWEGO
COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeastern Oswego County until 545 PM!
&&
LAT...LON 4324 7615 4327 7620 4327 7621 4320 7622
4324 7626 4324 7627 4320 7627 4323 7631
4323 7648 4303 7651 4303 7665 4336 7668
4348 7659 4351 7646 4329 7607
TIME...MOT...LOC 2058Z 238DEG 41KT 4337 7633
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:39 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 22, 2:39 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 239 PM EDT Wed May 22 2024 .SYNOPSIS... A cold front will cross the area tonight with periods of showers and thunderstorms. Some of these storms through this evening may be strong to severe with strong gusty winds, hail and heavy rain. Cooler more comfortable weather can be expected Thursday into the first part of the Memorial Day weekend. && .NEAR TERM /THROUGH THURSDAY/... Cluster of convection along pre-frontal trough moving through western New York this afternoon with some damaging wind reports. Main axis of instability (SBCAPES 2000 J/kg) shifting inland from the lakes, focusing on central and southern New York. Axis of convection along the pre-frontal trough will shift eastward through the rest of the afternoon into the axis of higher instability. Shear profiles become increasingly favorable with approaching shortwave trough. The ongoing convection across western New York should become better organized as it shifts into the Finger Lakes and north central New York. Damaging winds and large hail will be the main threats. Additionally, with precipitable water values in the 1.50" to 2.00" range the potential for very heavy rain is likely. While flash flooding isn't the main concern it can't be ruled out. Second round of convection will move into the region along the approaching main surface cold front late this evening and overnight. The expectation is that with waning instability this round of convection should be less organized, but can't completely rule out some isolated severe weather. Showers and thunderstorms will gradually exit to our east overnight with some showers linger into the first half of the Thursday morning, mainly for areas east of Lake Ontario. Clouds will decrease from northwest to southeast as drier air moves into the region behind the departing cold front. A cooler, but still above normal day on Thursday with afternoon highs mainly in the upper 60s to upper 70s from the higher terrain to the lower elevations respectively. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Quiet weather expected Thursday night as a ridge approaches with the region remaining in between synoptic systems on the north and southeast sides. Lows on Thursday night will dip down to the low to mid 50s across the entire area. Dry conditions continue Friday as the ridge axis continue to slowly build over the region. Temperatures will range from near 70 over the higher terrain east of Lake Ontario to the upper 70s and lower 80s for the lower elevations south of Lake Ontario. Friday night, the ridge will continue to slowly approach and cross the region. Behind the passing ridge, a warm front approaching from the Ohio Valley will start to increase the potential for showers during the second half of the night. There is some timing uncertainty among guidance with the speed of the ridge crossing the region. Some models have the ridge moving through slower and showers not moving in until later in the day on Saturday, while other forecast guidance is a bit quicker with the showers moving into western New York a few hours before daybreak. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... There will be a pattern shift into next week as an upper level trough deepens across the eastern Great Lakes region. This will bring a period of unsettled weather including the chance for showers and thunderstorms and cooler weather towards mid-week. Surface high pressure will lead to dry weather across the forecast area Sunday. A warm front will approach the region Sunday night and showers with the chance for thunderstorms will move into the region. An area of low pressure is forecast to track northwest of the forecast area Monday through Monday night. The best chance for rain will be Monday through Monday night as a cold front moves across the region. There is a risk of a few strong storms Monday, however confidence is low due to high uncertainty in evolution of this system. Confidence is higher that cooler air will move into the region for Tuesday and Wednesday. It will feel much cooler due to the recent warm stretch, however temperatures will be only a few degrees below normal. There is a chance for showers and thunderstorms Tuesday and Wednesday due to an upper low nearby. The best chance will be in the afternoon through early evening. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... A pre-frontal trough will move through the region through early this evening keeping the likelihood for showers and thunderstorms. Some of these storms may be strong to severe producing strong gusty winds, hail, and very heavy rain. With any of the showers or storms brief restrictions will be possible at area terminals. Showers and storms will continue into this evening and tonight as the cold front arrives and then works east through the area. Outlook... Thursday and Friday...Mainly VFR. Saturday...VFR/MVFR with a chance of showers and thunderstorms. Sunday and Monday...Mainly VFR. && .MARINE... Modest south to southwest winds continue into this evening but conditions will likely remain below small craft levels. That said...a cold front will approach from the west with showers and thunderstorms blossoming through this evening. Some of the stronger storms will have the potential to produce strong gusty winds and hail. With the frontal passage tonight showers and storms will diminish from west to east. After that...surface high pressure will build into the region for Thursday providing light winds and minimal wave action as we head towards the Memorial day weekend. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR/TMA NEAR TERM...AR/SW/TMA SHORT TERM...SW/TMA LONG TERM...HSK AVIATION...AR/TMA MARINE...AR/TMA
Hazardous weather outlook, May 22, 3:18 PM EDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 318 PM EDT Wed May 22 2024 LOZ043>045-063>065-NYZ003>008-011>014-021-231930- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Genesee-Wyoming- Livingston-Ontario-Allegany- 318 PM EDT Wed May 22 2024 ...SEVERE THUNDERSTORM WATCH 288 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario, western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-NYZ001-002-010-019-020-085-231930- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- Niagara-Orleans-Northern Erie-Chautauqua-Cattaraugus-Southern Erie- 318 PM EDT Wed May 22 2024 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-231930- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 318 PM EDT Wed May 22 2024 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, May 22, 2:21 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
221 PM EDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tstm Wnd Dmg Lakewood 42.10N 79.32W
05/22/2024 Chautauqua NY 911 Call Center
A few trees down in the Lakewood area.
0125 PM Tstm Wnd Dmg Fredonia 42.44N 79.33W
05/22/2024 Chautauqua NY 911 Call Center
A few trees down in the Fredonia area.
&&Special weather statement, May 22, 3:19 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Buffalo NY
319 PM EDT Wed May 22 2024
NYZ004-014-222000-
Ontario NY-Wayne NY-
319 PM EDT Wed May 22 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN WAYNE AND ONTARIO
COUNTIES THROUGH 400 PM EDT...
At 319 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Vine Valley, or 14 miles southwest of Canandaigua,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canandaigua, Newark, Williamson, Marion, Palmyra, Victor, Bristol,
Clifton Springs, Phelps, Bloomfield, Naples, Rushville, Honeoye,
Farmington, Walworth, Gorham, East Bloomfield, Manchester, Canadice,
and Macedon.
This includes Interstate 90 between exits 43 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York.
&&
LAT...LON 4266 7749 4267 7749 4267 7750 4274 7759
4328 7719 4283 7697 4276 7697 4276 7731
4273 7734 4267 7737 4258 7737 4258 7739
TIME...MOT...LOC 1919Z 237DEG 32KT 4271 7742
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EAJLocal storm report, May 22, 3:26 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
326 PM EDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM Marine Tstm Wind 2 NW Dunkirk 42.50N 79.35W
05/22/2024 M62 MPH LEZ041 NY C-Man Station
&&Local storm report, May 22, 3:45 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
345 PM EDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM Tstm Wnd Dmg 1 NE Hamburg 42.73N 78.83W
05/22/2024 Erie NY Trained Spotter
Large tree and power lines down on Norway
Place. Time estimated by radar.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 12:37 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 53 min |
| May 22, 12:40 PM EDT | Special Marine Warning | BUF | 65 min | |
| May 22, 1:03 PM EDT | Special Marine Warning | BUF | 57 min | |
| May 22, 1:56 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 64 min |
| May 22, 2:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| May 22, 3:13 PM EDT | Areal Flood Warning | BUF | Erie | 4 hr |
| May 22, 3:19 PM EDT | Special Weather Statement | BUF | Ontario | 41 min |
| May 22, 3:24 PM EDT | Special Marine Warning | BUF | 66 min | |
| May 22, 4:08 PM EDT | Special Marine Warning | BUF | 48 min | |
| May 22, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 54 min |
| May 22, 4:52 PM EDT | Special Weather Statement | BUF | Lewis | 23 min |
| May 22, 4:56 PM EDT | Special Marine Warning | BUF | 50 min | |
| May 22, 5:40 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 65 min |
| May 22, 5:59 PM EDT | Special Weather Statement | BUF | Lewis | 31 min |
| May 22, 6:28 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 38 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.